Open Access

Sturm type oscillation theorems for equations with block-triangular matrix coefficients


Abstract

A relation is established between spectral and oscillation properties of the problem on a finite interval and a semi-axis for second order differential equations with block-triangular matrix coefficients.


Full Text





Article Information

TitleSturm type oscillation theorems for equations with block-triangular matrix coefficients
SourceMethods Funct. Anal. Topology, Vol. 18 (2012), no. 2, 176-188
MathSciNet MR2978193
zbMATH 1265.34108
CopyrightThe Author(s) 2012 (CC BY-SA)

Authors Information

A. M. Kholkin
Pryazovskyi State Technical University, 7 Universitets'ka, Mariupol, 87500, Ukraine

F. S. Rofe-Beketov
Mathematics Division, B. Verkin Institute for Low Temperature Physics and Engineering, National Academy of Sciences of Ukraine, 47 Lenin Ave., Kharkiv, 61103, Ukraine 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

A. M. Kholkin and F. S. Rofe-Beketov, Sturm type oscillation theorems for equations with block-triangular matrix coefficients, Methods Funct. Anal. Topology 18 (2012), no. 2, 176-188.


BibTex

@article {MFAT644,
    AUTHOR = {Kholkin, A. M. and Rofe-Beketov, F. S.},
     TITLE = {Sturm type oscillation theorems for equations with block-triangular matrix coefficients},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {18},
      YEAR = {2012},
    NUMBER = {2},
     PAGES = {176-188},
      ISSN = {1029-3531},
  MRNUMBER = {MR2978193},
 ZBLNUMBER = {1265.34108},
       URL = {http://mfat.imath.kiev.ua/article/?id=644},
}


All Issues